# SDR 2006FA0000681

- Difficulty date: June 1, 2006
- Submitted: July 18, 2006
- Operation: General aviation
- Aircraft: N736
- Make and model: Cessna U206F
- Aircraft serial: U20601781
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 05170392
- Condition: Defective
- Location: Rear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE WAS SPINNING INDEPENDENTLY OF THE MECHANISM FOR THE DOOR LATCH.  THE PORTION OF THE HANDLE WITH THE SPLINE IS PRESSED INTO THE HANDLE.  THE PRESS FIT WAS DEFECTIVE ALLOWING THE HANDLE TO SPIN FREELY.  (K)
